# SDR AALA2018050109045

- Difficulty date: April 29, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 17,714 hours, 7,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Detached
- Location: L4 Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THAT THE HANDLE COVER ON THE L4 DOOR DETACHED.  REPLACED THE DOOR ASSIST HANDLE COVER IAW AMM 52-10-00.
